MathSciNet Relay Station
MathSciNet bibliographic data
MR663863 (83i:46010) 46A40 (06F20)
Borwein, Jonathan M. On the Hahn-Banach extension property. Proc. Amer. Math. Soc. 86 (1982), no. 1, 42–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement